# SDR SWAA2023101600456

- Difficulty date: September 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING 2023-569722<[01] REPLACED ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING I.A.W. B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
